Stabilizing a Class of Two-Dimensional Bilinear Systems with Finite-State Hybrid Constant Feedback

Bo Hu, Guisheng Zhai, Anthony N. Michel

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)189-205
JournalInternational Journal of Hybrid Systems
Volume2
Publication statusPublished - 2002 Jun 1

Cite this

Stabilizing a Class of Two-Dimensional Bilinear Systems with Finite-State Hybrid Constant Feedback. / Hu, Bo; Zhai, Guisheng; Michel, Anthony N.

In: International Journal of Hybrid Systems, Vol. 2, 01.06.2002, p. 189-205.

Research output: Contribution to journalArticle

@article{f937db2b9ba942fdaae883f2c460f90b,
title = "Stabilizing a Class of Two-Dimensional Bilinear Systems with Finite-State Hybrid Constant Feedback",
author = "Bo Hu and Guisheng Zhai and Michel, {Anthony N.}",
year = "2002",
month = "6",
day = "1",
language = "English",
volume = "2",
pages = "189--205",
journal = "International Journal of Hybrid Systems",

}

TY - JOUR

T1 - Stabilizing a Class of Two-Dimensional Bilinear Systems with Finite-State Hybrid Constant Feedback

AU - Hu, Bo

AU - Zhai, Guisheng

AU - Michel, Anthony N.

PY - 2002/6/1

Y1 - 2002/6/1

M3 - Article

VL - 2

SP - 189

EP - 205

JO - International Journal of Hybrid Systems

JF - International Journal of Hybrid Systems

ER -